Items where Author is "Hebbar, H. V."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Hebbar, H. V. (1979) A law of the iterated logarithm for extreme values from gaussian sequences. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 48 (1). pp. 1-16. ISSN 0044-3719

Hebbar, H. V. (1978) A functional law of the iterated logarithm for maximum of Gaussian sequences. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 45 (3). pp. 181-189. ISSN 0044-3719

This list was generated on Mon Oct 25 19:32:38 2021 IST.